Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 983819, 29 pages
http://dx.doi.org/10.1155/2012/983819
Research Article

A Theoretical Approach to Predict the Fatigue Life of Flexible Pipes

1Programa de Engenharia Civil (PEC), COPPE/UFRJ, Universidade Federal do Rio de Janeiro, 21945-970 Rio de Janeiro, RJ, Brazil
2Centro de Pesquisas da Petrobras (CENPES), Cidade Universitária, Quadra 7, Ilha do Fundão, 21949-900 Rio de Janeiro, RJ, Brazil

Received 20 January 2012; Accepted 30 April 2012

Academic Editor: Carl M. Larsen

Copyright © 2012 José Renato M. de Sousa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José Renato M. de Sousa, Fernando J. M. de Sousa, Marcos Q. de Siqueira, Luís V. S. Sagrilo, and Carlos Alberto D. de Lemos, “A Theoretical Approach to Predict the Fatigue Life of Flexible Pipes,” Journal of Applied Mathematics, vol. 2012, Article ID 983819, 29 pages, 2012. doi:10.1155/2012/983819